Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Some Fixed Point Theorems for Expansion onto Mappings on Cone Metric Spaces] 2011 Vol.27(6):1101-1106
Chintaman T. AAGE, Jagannath N. SALUNKE [Abstract] ( 2504 ) [HTML 0 KB][PDF 162 KB] (567)
2 [Existence of Multiple Fixed Points for Nonlinear Operators and Applications] 2008 Vol.24(7):1079-1088
Jing Xian SUN, Ke Mei SUN [Abstract] ( 2033 ) [HTML 0 KB][PDF 224 KB] (950)
3 [Moduli of Continuity of a Class of N-parameter Gaussian Processes and Their Fast Points] 2008 Vol.24(6):901-910
Zheng Yan LIN, Zong Mao CHENG [Abstract] ( 1806 ) [HTML 0 KB][PDF 246 KB] (646)
4 [On Conditionally Positive Definite Dot Product Kernels] 2008 Vol.24(7):1127-1138
V. A. MENEGATTO, C. P. OLIVEIRA, Ana P. PERON [Abstract] ( 1767 ) [HTML 0 KB][PDF 254 KB] (704)
5 [k-Factors in Regular Graphs] 2008 Vol.24(7):1213-1220
Wai Chee SHIU, Gui Zhen LIU [Abstract] ( 1752 ) [HTML 0 KB][PDF 223 KB] (777)
6 [On the Supercyclicity and Hypercyclicity of the Operator Algebra] 2008 Vol.24(7):1221-1232
B. YOUSEFI, H. REZAEI [Abstract] ( 1739 ) [HTML 0 KB][PDF 247 KB] (767)
7 [The Dirichlet Form of a Gradient-type Drift Transformation of a Symmetric Diffusion] 2008 Vol.24(7):1057-1066
P. J. FITZSIMMONS [Abstract] ( 1725 ) [HTML 0 KB][PDF 259 KB] (813)
8 [Hochschild (Co)homology of a Class of Nakayama Algebras] 2008 Vol.24(7):1097-1106
Yun Ge XU, Dan WANG [Abstract] ( 1698 ) [HTML 0 KB][PDF 251 KB] (851)
9 [Energy Decay for the Elastic Wave Equation with A Local Time-dependent Nonlinear Damping] 2008 Vol.24(7):1175-1192
Mourad BELLASSOUED [Abstract] ( 1682 ) [HTML 0 KB][PDF 278 KB] (709)
10 [An Operator Arzelà-Ascoli Theorem] 2008 Vol.24(7):1139-1154
Wei WU [Abstract] ( 1673 ) [HTML 0 KB][PDF 304 KB] (731)
11 [The Superlinear Convergence Analysis of a Nonmonotone BFGS Algorithm on Convex Objective Functions] 2008 Vol.24(1):35-42
Gong Lin YUAN, Zeng Xin WEI [Abstract] ( 1653 ) [HTML 0 KB][PDF 221 KB] (558)
12 [A Note on the Illposedness for Anisotropic Nonlinear Schrödinger Equation] 2008 Vol.24(6):891-900
Xiao Yi ZHANG [Abstract] ( 1633 ) [HTML 0 KB][PDF 243 KB] (512)
13 [Jungck’s Common Fixed Point Theorem and E. A Property] 2008 Vol.24(1):87-94
M. IMDAD, Javid ALI [Abstract] ( 1623 ) [HTML 0 KB][PDF 212 KB] (756)
14 [Projections onto Invariant Subspaces of Some Banach Algebras] 2008 Vol.24(7):1089-1096
Ali GHAFFARI [Abstract] ( 1613 ) [HTML 0 KB][PDF 214 KB] (796)
15 [On the Space bvp(F) of sequences of p-bounded variation of fuzzy numbers] 2008 Vol.24(7):1205-1212
Özer TALO, Feyzi BAsŞAR [Abstract] ( 1576 ) [HTML 0 KB][PDF 234 KB] (802)
16 [A Family of Non-quasiprimitive Graphs Constructed From PSU3(q) Where q Is Odd] 2008 Vol.24(7):1155-1162
Shi Feng DING [Abstract] ( 1548 ) [HTML 0 KB][PDF 246 KB] (752)
17 [On the Rotating Navier-Stokes Equations with Mixed Boundary Conditions] 2008 Vol.24(4):577-598
Kai Tai LI, Rong AN [Abstract] ( 1548 ) [HTML 0 KB][PDF 310 KB] (778)
18 [Nodal Solutions for a Nonlinear Fourth-Order Eigenvalue Problem] 2008 Vol.24(1):27-34
Ru Yun MA, Bevan THOMPSON [Abstract] ( 1533 ) [HTML 0 KB][PDF 229 KB] (536)
19 [Fibonacci and Lucas Congruences and Their Applications] 2011 Vol.27(4):725-736
Refik KESKİN Bahar, DEMİRTÜRK BİTİM [Abstract] ( 1526 ) [HTML 0 KB][PDF 210 KB] (1031)
20 [Necessary and Sufficient Conditions for Expansions of Wilson Type] 2008 Vol.24(7):1107-1116
Kun Chuan WANG [Abstract] ( 1525 ) [HTML 0 KB][PDF 235 KB] (707)
21 [Characterizability of the Group 2Dp(3) by its Order Components, Where p ≥ 5 is a Prime Number Not of the Form 2m + 1] 2008 Vol.24(7):1117-1126
M. R. DARAFSHEH [Abstract] ( 1524 ) [HTML 0 KB][PDF 275 KB] (807)
22 [Precise Asymptotics for Random Matrices and Random Growth Models ] 2008 Vol.24(6):971-982
Zhong Gen SU [Abstract] ( 1503 ) [HTML 0 KB][PDF 239 KB] (469)
23 [∂-Operations and HV-Fields] 2008 Vol.24(7):1067-1078
Thomas VOUGIOUKLIS [Abstract] ( 1491 ) [HTML 0 KB][PDF 238 KB] (600)
24 [Symplectic Convexity for Orbifolds] 2008 Vol.24(4):555-564
Qi Lin YANG [Abstract] ( 1491 ) [HTML 0 KB][PDF 250 KB] (356)
25 [On Generalized Inverse Transversals] 2008 Vol.24(7):1193-1204
Rong Hua ZHANG, Shou Feng ZHANG [Abstract] ( 1490 ) [HTML 0 KB][PDF 269 KB] (711)
26 [Dominated Splitting Versus Small Angles] 2008 Vol.24(7):1163-1174
Chao LIANG, Geng LIU [Abstract] ( 1489 ) [HTML 0 KB][PDF 261 KB] (675)
27 [Subcritical, Critical and Supercritical Size Distributions in Random Coagulation-Fragmentation Processes] 2008 Vol.24(1):121-138
Dong HAN, Xin Sheng ZHANG, Wei An ZHENG [Abstract] ( 1483 ) [HTML 0 KB][PDF 323 KB] (532)
28 [Strict Achirality of Prime Links up to 11-Crossing] 2008 Vol.24(6):997-1004
Shi Da WANG [Abstract] ( 1478 ) [HTML 0 KB][PDF 348 KB] (453)
29 [The Pressure in Operator Algebras] 2008 Vol.24(6):983-996
Cheng Jun HOU [Abstract] ( 1462 ) [HTML 0 KB][PDF 296 KB] (551)
30 [Browder Spectra and Essential Spectra of Operator Matrices] 2008 Vol.24(6):947-954
Yun Nan ZHANG, Huai Jie ZHONG, Li Qiong LIN [Abstract] ( 1460 ) [HTML 0 KB][PDF 228 KB] (569)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7